# SDR DU4R202409130045

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 56,070 hours, 34,376 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND #5 SPOILER ON RIGHT WING REAR SPAR O/B LUG IS GOUGED.  S/O 193151 NR-00969 HAECO NR 28923
